# SDR ANCF2016041101

- Difficulty date: April 11, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N862AV
- Make and model: Airbus A320-214
- Aircraft serial: 4862
- Aircraft time: 11,098 hours, 11,692 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF APPROX AT 80 KTS DUE TO NAV ADR 2 FAULT & AOA SENSOR.  IAW TSM 34-11-00-810-830-A LOSS OF THE ANGLE OF ATTACK SENSOR 2 & TASK AMM 34-13-00-740-002-A WAS PERFORMED INTERFACE TEST OF THE ADRIS, TESTED SATISFACTORY NO FOUND FAULT PRESENTED.
